MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS VAULTLOCK GLENOID REAMER, MEDIUM; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. UNIVERS VAULTLOCK GLENOID REAMER, MEDIUM; MANUAL INSTR, GENERAL SURGICAL
Model Number UNIVERS VAULTLOCK GLENOID REAMER, MEDIUM
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.One unpackaged ar-9229grpp, batch 04511638 reamer was received for investigation.Visual inspection identified that the edges of the reamer head were worn.As the device was manufactured in 2016, the observed condition is most likely the result of wear and tear damage accumulated over repeated usage.
 
Event or Problem Description
It was reported the ar-9229grpp, glenoid reamer is dull.

Brand Name
UNIVERS VAULTLOCK GLENOID REAMER, MEDIUM
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19560061
Report Number1220246-2024-05970
Device Sequence Number17843956
Product Code LXH
UDI-Device Identifier00888867239081
UDI-Public00888867239081
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERS VAULTLOCK GLENOID REAMER, MEDIUM
Device Catalogue NumberAR-9229GRPP
Device Lot Number04511638
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2021
Initial Report FDA Received Date06/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/03/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown